# SDR IPXA75965

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A57112359200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CENTER UPPER PANEL SURFACE BETWEEN FR 46 & FR 47 LHS, AND BEAM 5LH AND 6LH. ACCOMPLISHED THE REPAIR IAW EO-95051-REQ1 AND EA 300-5710-27-A4102 REV -.
